Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Système intégrable")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8408

  • Page / 337
Export

Selection :

  • and

On Euler superintegrable systemsGRIGORYEV, Yu. A; KHUDOBAKHSHOV, V. A; TSIGANOV, A. V et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 7, issn 1751-8113, 075202.1-075202.11Article

Extension of integrable equationsJING PING WANG.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 36, issn 1751-8113, 362004.1-362004.8Article

Addition theorems and the Drach superintegrable systemsTSIGANOV, A. V.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 33, issn 1751-8113, 335204.1-335204.16Article

A class of integrable dynamical systemsCALOGERO, F.Inverse problems. 1985, Vol 1, Num 3, pp L21-L24, issn 0266-5611Article

Constructing integrable systems of semitoric typePELAYO, Alvaro; VU NGOC, San.Acta mathematica. 2011, Vol 206, Num 1, pp 93-125, issn 0001-5962, 33 p.Article

A new integrable system on S2 with the second integral quartic in the momentaTSIGANOV, A. V.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 16, pp 3547-3553, issn 0305-4470, 7 p.Article

S-functions, reductions and hodograph solutions of the rth dispersionless modified KP and Dym hierarchiesMANAS, Manuel.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 46, pp 11191-11221, issn 0305-4470, 31 p.Article

The tangential map and associated integrable equationsADLER, V. E.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 33, issn 1751-8113, 332004.1-332004.12Article

Miura transformations and the various guises of integrable lattice equationsGRAMMATICOS, B; RAMANI, A; SCIMITERNA, C et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 15, issn 1751-8113, 152004.1-152004.9Article

Ordinary differential equations which linearize on differentiationFERAPONTOV, E. V; SVIRSHCHEVSKII, S. R.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 9, pp 2037-2043, issn 1751-8113, 7 p.Article

Recent advances in the theory of quantum integrable systemsARNAUDON, Daniel; AVAN, Jean; FRAPPAT, Luc et al.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 2, issn 0305-4470, 259 p.Conference Proceedings

On natural Poisson bivectors on the sphereTSIGANOV, A. V.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 10, issn 1751-8113, 105203.1-105203.21Article

Some spacetimes with higher rank Killing―Stäckel tensorsGIBBONS, G. W; HOURI, T; KUBIZNAK, D et al.Physics letters. Section B. 2011, Vol 700, Num 1, pp 68-74, issn 0370-2693, 7 p.Article

Closed-form expressions for integrals of traveling wave reductions of integrable lattice equationsTRAN, Dinh T; VAN DER KAMP, Peter H; QUISPEL, G. R. W et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 22, issn 1751-8113, 225201.1-225201.20Article

Separation of variables for the generalized Henon-Heiles system and system with quartic potentialGRIGORYEV, Yu A; TSIGANOV, A. V.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 25, issn 1751-8113, 255202.1-255202.9Article

Integrable dynamical systems with hierarchy. I: FormulationOKUBO, S.Journal of mathematical physics. 1989, Vol 30, Num 4, pp 834-843, issn 0022-2488Article

Integrable dynamical systems with hierarchy. II: SolutionsOKUBO, S.Journal of mathematical physics. 1989, Vol 30, Num 5, pp 1043-1052, issn 0022-2488Article

Asymptotic modules for solving integrable modelsJAULENT, M; MANNA, M. A; MARTINEZ ALONSO, L et al.Inverse problems. 1989, Vol 5, Num 4, pp 573-598, issn 0266-5611Article

A new class of integrable systemsDORIZZI, B; GRAMMATICOS, B; RAMANI, A et al.Journal of mathematical physics. 1983, Vol 24, Num 9, pp 2282-2288, issn 0022-2488Article

Bäcklund transformations for integrable lattice equationsATKINSON, James.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 13, issn 1751-8113, 135202.1-135202.8Article

Extension of the Adler-Bobenko-Suris classification of integrable lattice equationsFIELD, Chris M.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 27, issn 1751-8113, F589-F600Article

On an algorithmic construction of lump solutions in a 2+1 integrable equationESTEVEZ, P. G; PRADA, J; VILLARROEL, J et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 26, pp 7213-7231, issn 1751-8113, 19 p.Article

On isochronous Bruschi-Ragnisco-Ruijsenaars-Toda lattices : equilibrium configurations, behaviour in their neighbourhood, diophantine relations and conjecturesCALOGERO, F; DI CERBO, L. F; DROGHEI, R et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 2, pp 313-325, issn 0305-4470, 13 p.Article

Non-proliferation of pre-images in integrable mappingsGRAMMATICOS, B; RAMANI, A; TAMIZHMANI, K. M et al.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 2, pp 559-566, issn 0305-4470Article

Integrable potentials with logarithmic integrals of motionICHTIAROGLOU, S; VOYATZIS, G.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 18, pp 3537-3546, issn 0305-4470Article

  • Page / 337